# SDR DALA2019080754640

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 82,493 hours, 22,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ARM AT DEPARTURE. FOUND FOD BLOCKING GIRT BAR, REMOVED FOD CKS GOOD PER B757 AMM 52-11. (5936940)
